# SDR ASAA2013101596700

- Difficulty date: October 15, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Part number: 65C3080127
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT LOWER WRAP AROUND FINGER DOUBLER DAMAGED.  ACFT GROUNDED.  R & R COVER ON AFT CARGO DOOR CUTOUT AFT SIDE IAW SRM 51-10-02-0G, ITEM 4B, PAGE 2.
